Hi , Im 41-bipolar(among other conditions) and take lamictal (lamotigine) 300mg. I have been on it for 4or 5 years cant remember (have a bad memory)
Lamotrigine can interact with valproic acid. When lamotrigine is begun in patients already receiving valproic acid, the blood concentrations of valproic acid can decrease over a 3-week period. This may result in loss of seizure control. The risk of severe skin rash may be increased by combining lamotrigine with valproic acid.
There may be a higher incidence of dizziness, double vision, and blurred vision in patients receiving carbamazepine together with lamotrigine
Using this medicine with any of the following medicines may cause an increased risk of certain side effects, but using both drugs may be the best treatment for you. If both medicines are prescribed together, your doctor may change the dose or how often you use one or both of the medicines.
For more information consult with your psychiatrist... OK
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2009 • 1 answer
Posted 2 Jul 2011 • 2 answers
Posted 29 Dec 2011 • 5 answers
Posted 20 Feb 2013 • 1 answer
Posted 10 Jul 2014 • 2 answers